Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | papers | authors | news | seminars | events | open positions | login

G. Catino - L. Cremaschi - Z. Djadli - C. Mantegazza - L. Mazzieri

The Ricci-Bourguignon Flow

created by stoppato on 03 Jul 2017
modified by catino on 17 Oct 2023


Published Online

Inserted: 3 jul 2017
Last Updated: 17 oct 2023

Journal: Pacific J. Math.
Volume: 287
Number: 2
Pages: 337–370
Year: 2017
Doi: 10.2140/pjm.2017.287.337

ArXiv: 1507.00324 PDF


In this paper we present some results on a family of geometric flows introduced by Bourguignon that generalize the Ricci flow. For suitable values of the scalar parameter involved in these flows, we prove short time existence and provide curvature estimates. We also state some results on the associated solitons.

Tags: FIRB2012-DGGFT

Credits | Cookie policy | HTML 5 | CSS 2.1